MathSciNet Relay Station
MathSciNet bibliographic data
MR1681104 65M60 (35L65)
Katsaounis, Theodoros; Makridakis, Charalambos Finite volume relaxation schemes for multidimensional conservation laws. Math. Comp. 70 (2001), no. 234, 533–553.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement